Affordable Access

Publisher Website

Weighted poincaré inequalities on one-dimensional unbounded domains

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
16
Issue
7
Identifiers
DOI: 10.1016/s0893-9659(03)90108-x
Keywords
  • Weighted Sobolev Spaces
  • Poincaré Inequalities
  • Unbounded Domains

Abstract

Abstract In this paper, we discuss the weighted Poincaré inequalities on one-dimensional unbounded domains and give sufficient conditions for them to hold.

There are no comments yet on this publication. Be the first to share your thoughts.